|Sustiva and Wellbutrin interactions
Apr 18, 2004
A patient of mine (I'm a psychiatrist) told me he had recently read about interactions between Sustiva and Wellbutrin, both medications he is currently taking, along with several others for HIV and for depression. I have not found anything about this. Do you know what this is about?
| Response from Dr. Horwath
I know of no published data involving a drug interaction between Sustiva (efavirenz) and Wellbutrin (buproprion). Caution should be observed when bupropion is administered concomitantly with drugs that may inhibit its metabolism (e.g., protease inhibitors), increasing bupropion levels and increasing the risk of drug-induced seizures. However, efavirenz does not inhibit the metabolism of buproprion, and this should not be a concern.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of Acute HIV Infection?
- White Tongue Could I Have Acute HIV Infection
- Blowjob From A Prostitute Should I Get Tested
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Red Spots After Sex With Hooker Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.